[L-tryptophan-associated chronic eosinophilia-myalgia syndrome treated with cyclosporin].
Аннотация
After 2 weeks of ingestion of 130 g L-Tryptophan a 52 year old female develops an Eosinophilia Myalgia Syndrome with acute onset of deep venous thrombosis of forearm and possible initial cardiac manifestation featuring intermittent sinustachykardia. This is followed by a severe chronic disease (follow-up 15 months) with diffuse scleroderma and sensomotoric polyneuropathia. The deep muscle biopsy-specimen shows mononuclear infiltration of fascia and interstitial myositis with rare eosinophils. A blood eosinophilia (900/ul) occurs only in the initial acute onset of the illness. Plasma level of Kynurenine is significantly high (4000 pmol/ml), collagenneosynthesis is activated (Procollagen type III peptid 0.927 U/ml). No significant clinical improvement was seen with Acathioprine (100 mg/d) and Prednisolon (40-60 mg/d), after treatment with Ciclosporin scleroderma regresses completely, polyneuropathy is persisting.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.